Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regular boundary points in Markov chains


Author: A. W. Knapp
Journal: Proc. Amer. Math. Soc. 17 (1966), 435-440
MSC: Primary 60.65; Secondary 60.62
DOI: https://doi.org/10.1090/S0002-9939-1966-0192556-1
MathSciNet review: 0192556
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Discrete potential theory and boundaries, J. Math. Mech. 8 (1959) 433-458. MR 0107098 (21:5825)
  • [2] G. C. Evans, Potentials of positive mass. II, Trans. Amer. Math. Soc. 38 (1935), 201-236. MR 1501809
  • [3] G. A. Hunt, Markoff chains and Martin boundaries, Illinois J. Math. 4 (1960), 313-340. MR 0123364 (23:A691)
  • [4] O. D. Kellogg, Foundations of potential theory, Dover, New York, 1929.
  • [5] J. G. Kemeny, J. L. Snell and A. W. Knapp, Denumerable Markov chains, Van Nostrand, Princeton, N. J., 1966. MR 0207042 (34:6858)
  • [6] R. S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc. 49 (1941), 137-172. MR 0003919 (2:292h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.65, 60.62

Retrieve articles in all journals with MSC: 60.65, 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192556-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society